2017
Том 69
№ 6

All Issues

On some properties of Buhmann functions

Zastavnyi V. P.

Full text (.pdf)


Abstract

We study functions introduced by Buhmann. The exact exponent of smoothness of these functions is obtained and the problem of positivity of their Hankel transforms is analyzed.

English version (Springer): Ukrainian Mathematical Journal 58 (2006), no. 8, pp 1184-1208.

Citation Example: Zastavnyi V. P. On some properties of Buhmann functions // Ukr. Mat. Zh. - 2006. - 58, № 8. - pp. 1045–1067.

Full text